Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 301, Number 1

All articles in this issue are freely accessible.

Fredholm, Hodge and Liouville theorems on noncompact manifolds
Robert Lockhart.
Trans. Amer. Math. Soc. 301 (1987), 1-35
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879560
Uniform distribution of two-term recurrence sequences
William Yslas Vélez.
Trans. Amer. Math. Soc. 301 (1987), 37-45
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879561
$F$-purity and rational singularity in graded complete intersection rings
Richard Fedder.
Trans. Amer. Math. Soc. 301 (1987), 47-62
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879562
The binary matroids with no $4$-wheel minor
James G. Oxley.
Trans. Amer. Math. Soc. 301 (1987), 63-75
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879563
Hypergeometric functions over finite fields
John Greene.
Trans. Amer. Math. Soc. 301 (1987), 77-101
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879564
T-degrees, jump classes, and strong reducibilities
R. G. Downey and C. G. Jockusch.
Trans. Amer. Math. Soc. 301 (1987), 103-136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879565
A regularity result for viscosity solutions of Hamilton-Jacobi equations in one space dimension
R. Jensen and P. E. Souganidis.
Trans. Amer. Math. Soc. 301 (1987), 137-147
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879566
Cohomology theories on spaces
E. Spanier.
Trans. Amer. Math. Soc. 301 (1987), 149-161
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879567
The étale cohomology of $p$-torsion sheaves. I
William Anthony Hawkins.
Trans. Amer. Math. Soc. 301 (1987), 163-188
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879568
The zero dispersion limit of the Korteweg-de Vries equation with periodic initial data
Stephanos Venakides.
Trans. Amer. Math. Soc. 301 (1987), 189-226
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879569
On root invariants of periodic classes in $Ext_{A}(Z/2,Z/2)$
Paul Shick.
Trans. Amer. Math. Soc. 301 (1987), 227-237
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879570
Sets of uniqueness in compact, $0$-dimensional metric groups
D. J. Grubb.
Trans. Amer. Math. Soc. 301 (1987), 239-249
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879571
A cohomological pairing of half-forms
P. L. Robinson.
Trans. Amer. Math. Soc. 301 (1987), 251-261
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879572
The structure of $𝜎$-ideals of compact sets
A. S. Kechris, A. Louveau and W. H. Woodin.
Trans. Amer. Math. Soc. 301 (1987), 263-288
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879573
On scrambled sets for chaotic functions
A. M. Bruckner and Thakyin Hu.
Trans. Amer. Math. Soc. 301 (1987), 289-297
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879574
The moduli of compact continuations of an open Riemann surface of genus one
M. Shiba.
Trans. Amer. Math. Soc. 301 (1987), 299-311
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879575
Isotype submodules of $p$-local balanced projective groups
Mark Lane.
Trans. Amer. Math. Soc. 301 (1987), 313-325
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879576
Positive solutions of systems of semilinear elliptic equations: the pendulum method
Joseph Glover.
Trans. Amer. Math. Soc. 301 (1987), 327-342
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879577
Global solvability on compact nilmanifolds of three or more steps
Jacek M. Cygan and Leonard F. Richardson.
Trans. Amer. Math. Soc. 301 (1987), 343-373
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879578
Convergence of series of scalar- and vector-valued random variables and a subsequence principle in $L_{2}$
S. J. Dilworth.
Trans. Amer. Math. Soc. 301 (1987), 375-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879579
Hamiltonian analysis of the generalized problem of Bolza
F. H. Clarke.
Trans. Amer. Math. Soc. 301 (1987), 385-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879580
New results on automorphic integrals and their period functions
Richard A. Cavaliere.
Trans. Amer. Math. Soc. 301 (1987), 401-412
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879581
The isometry groups of manifolds and the automorphism groups of domains
Rita Saerens and William R. Zame.
Trans. Amer. Math. Soc. 301 (1987), 413-429
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 879582